HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[Appearance of agranulocytic reaction associated with acute onset on tonsillitis against a background of ethoxyd, tubazid and metazid administration].

AuthorsG K Samillo, M L Al'tshuler, A I Shostak
JournalProblemy tuberkuleza (Probl Tuberk) Vol. 48 Issue 2 Pg. 82-3 ( 1970) ISSN: 0032-9533 [Print] USSR
Vernacular TitleVozniknovenie agranulotsitarnoń≠ reaktsii v sviazi s ostro voznikshei anginoń≠ na fone primeneniia etoksida, tubazida i metazida.
PMID5505798 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Antitubercular Agents
  • Isoniazid
Topics
  • Adult
  • Agranulocytosis (chemically induced, complications)
  • Antitubercular Agents (adverse effects)
  • Humans
  • Isoniazid (adverse effects)
  • Male
  • Tonsillitis (complications)
  • Tuberculosis, Pulmonary (drug therapy)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password: